# SDR 07FDEA00557

- Difficulty date: February 26, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46992
- Aircraft time: 66,747 hours, 20,769 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CABIN CRACK 1" LONG ON WEB FWD JAMB DOOR NR 3 LT STA 1251 LONG NR 27.  PERFORMED NDI CHECK FOR CRACKS POSITION.  REMOVED JAMB DOOR COVER FOR ACCESS IAW MM 20-50-02.  MAKE 2 STOP DRILL CRACK .250" DIA HOLE, INSTALLED REPAIR DOUBLER P/N I030889-3A IAW SRM 53-50-00 FIG 19 VOL 1.  FABRICATED PART IAW DETAIL PART TRAVELER N/R N00889 AND SRM 53-50-00 FIG 19 VOL 1 DETAIL -3.  REINSTALLED JAMB DOOR COVER IAW MM 20-50-02.  RESEALED AREA IAW SRM 51-42-01 VOL 2.
